MathSciNet Relay Station
MathSciNet bibliographic data
MR193635 (33 #1851) 55.40
Wall, C. T. C. Formal deformations. Proc. London Math. Soc. (3) 16 1966 342–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement